🌷 *Taking PILLS to prevent your MENSES at Hajj?*❓

Below is an article that I’m sharing as received. Source unknown.

🌷 *Taking PILLS to prevent your MENSES at Hajj?*❓

by Asma bint Shameem

If you’re taking your pills to prevent your period while you’re at hajj, this is the advice I give you as a doctor.

1. DO NOT miss even a SINGLE dose.

2. Make SURE you take the pills at the EXACT SAME TIME EVERY DAY.

Do NOT delay EVEN by an HOUR.

Otherwise you might start SPOTTING.

3. Keep in mind the TIME DIFFERENCE between your city and Saudi Arabia.

So if you live in the US, and you’re taking this pill every morning, that is EVENING time in Saudi.

Make sure you remember that, so that you can ADJUST the time of your pill accordingly.

4. Keep this time difference in mind even on the AIRPLANE.

Make sure to take this pill every 24 hours at the SAME time.

5. If you do experience spotting/discharge, DOUBLE the dose for the next couple of days or so.

6. If you forget to take the pill at its usual time, take it AS SOON as you remember.

7. If you get a colored discharge/spotting even though you were regularly taking the pills on time, DO NOT WORRY.

You can STILL pray and do Tawaaf and all other ibaadaat.

That’s because this discharge will be counted as Istihaadhah because you were taking the pills to PREVENT the menses.

🍃 Someone asked the scholars on Islamqa:

“A woman used PILLS to prevent menses so that she could do Hajj, but when she got TIRED she had some kind of brownish discharge.

What is the ruling on that?

They said:

*”That does not affect anything*.

Umm ‘Atiyyah radhi Allaahu anhaa said:

“We used to not regard the yellowish or brownish discharge as being of any significance,” even if it was ongoing.

*So long as it is not PURE BLOOD, then it is of NO SIGNIFICANCE*.”

(Islamqa Fatwa # 109346)

🍃And a woman asked Shaikh Ibn Uthaymeen:

“I am a woman who tied her tubes to prevent birth and when I arrived to perform Umrah, I used pills to prevent menstruation.

A small amount of brown discharge came from me before Fajr after using the pills for a week and it was the time menstruation usually discharges

So is this brown discharge from menstruation or is this brown discharge from stress which occurs because establish I the night prayer? Knowing also that I have used these pills for two weeks and it has not affected me and there was no brown discharge?

Shaikh Ibn Uthaymeen said:

“The answer to this long question is that this brown discharge *does NOT PREVENT the PRAYER nor FAST because it is NOT menstruation*.

Umm ‘Atiyyah radhi Allaahu anhaa said:

“After we were pure, we did not consider the yellow or muddy discharge to be anything (i.e. of the menses blood)” [al-Bukhari]

So we say to this female questioner to pray and fast and there is no blame upon you”.

[Fatawaa al-Haram al-Makki year 1414 H. Tape no. 2b]

And Allaah knows bestz

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

WordPress.com.

Up ↑

%d bloggers like this: